Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 22, Number 1

On the identifiability of binary Segre products
Cristiano Bocci and Luca Chiantini.
J. Algebraic Geom. 22 (2013), 1-11
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993044
$K$-theory of cones of smooth varieties
G. Cortiñas, C. Haesemeyer, M. E. Walker and C. Weibel.
J. Algebraic Geom. 22 (2013), 13-34
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993045
Detecting flatness over smooth bases
Luchezar L. Avramov and Srikanth B. Iyengar.
J. Algebraic Geom. 22 (2013), 35-47
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993046
Test ideals via algebras of $p^{-e}$-linear maps
Manuel Blickle.
J. Algebraic Geom. 22 (2013), 49-83
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993047
Intersection multiplicity on blow-ups
S. P. Dutta.
J. Algebraic Geom. 22 (2013), 85-103
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993048
Elliptic $K3$ surfaces with $\mathbf p^{\mathbf n}$-torsion sections
Hiroyuki Ito and Christian Liedtke.
J. Algebraic Geom. 22 (2013), 105-139
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993049
Abel-Jacobi map, integral Hodge classes and decomposition of the diagonal
Claire Voisin.
J. Algebraic Geom. 22 (2013), 141-174
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993050
Syzygies of compact complex hyperbolic manifolds
Jun-Muk Hwang and Wing-Keung To.
J. Algebraic Geom. 22 (2013), 175-200
Abstract, references and article information
Full-text PDF
MathSciNet review: 2993051
American Mathematical Society